MathSciNet Relay Station
MathSciNet bibliographic data
MR1245159 05A15 (05E05)
Gessel, Ira M.; Reutenauer, Christophe Counting permutations with given cycle structure and descent set. J. Combin. Theory Ser. A 64 (1993), no. 2, 189–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement